# SDR USAA2010071291404

- Difficulty date: June 8, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHAPE SILL 3 INCHES AFT OF FR67 AT R-2 DOOR CUTOUT.  REPLACED SHAPE SILL AT R-2 DOOR CUTOUT IAW A319 SRM 52-42-11.
